# SDR SWAA2018121127578

- Difficulty date: November 28, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 40,489 hours, 20,427 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A7500
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT INTERCOSTAL CRACKED AT BS 277+9, BL 0.  R&R INTERCOSTAL IAW SRM.
